Please use this identifier to cite or link to this item: http://hdl.handle.net/10077/9600
Title: A note on secants of Grassmannians
Authors: Boralevi, Ada
Keywords: Grassmannianssecant varietiesTerracini lemma
Issue Date: 2013
Publisher: EUT Edizioni Università di Trieste
Source: Ada Boralevi, "A note on secants of Grassmannians", in: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics, 45 (2013), pp. 67–72.
Series/Report no.: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics
45 (2013)
Abstract: Let $\GG(k,n)$ be the Grassmannian of $k$-subspaces in an $n$-dimensional complex vector space, $k \ge 3$. Given a projective variety $X$, its $s$-secant variety $\sigma_s(X)$ is defined to be the closure of the union of linear spans of all the $s$-tuples of independent points lying on $X$. We classify all defective $\sigma_s(\GG(k,n))$ for $s \le 12$.}
URI: http://hdl.handle.net/10077/9600
ISSN: 0049-4704
Appears in Collections:Rendiconti dell'Istituto di matematica dell'Università di Trieste: an International Journal of Mathematics vol.45 (2013)

Files in This Item:
File Description SizeFormat
Boralevi_RIMUT_45.pdf208.92 kBAdobe PDFThumbnail
View/Open
Show full item record


CORE Recommender

Page view(s)

591
Last Week
0
Last month
0
checked on Apr 11, 2019

Download(s)

457
checked on Apr 11, 2019

Google ScholarTM

Check


This item is licensed under a Creative Commons License Creative Commons